The Michigan Mathematical Journal

The Hausdorff dimension of certain sets of nonnormal numbers.

C. M. Colebrook

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 2 (1970), 103-116.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000420

Digital Object Identifier
doi:10.1307/mmj/1029000420

Mathematical Reviews number (MathSciNet)
MR0260697

Zentralblatt MATH identifier
0194.35802

Subjects
Primary: 10.50
Secondary: 28.00

Citation

Colebrook, C. M. The Hausdorff dimension of certain sets of nonnormal numbers. Michigan Math. J. 17 (1970), no. 2, 103--116. doi:10.1307/mmj/1029000420. https://projecteuclid.org/euclid.mmj/1029000420


Export citation